Comparison of difference schemes for the modeling of transient processes in bipolar semiconductors
Differencialʹnye uravneniâ, Tome 23 (1987) no. 7, pp. 1262-1268
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_7_a16,
author = {A. D. Sadovnikov and A. V. Cherniaev},
title = {Comparison of difference schemes for the modeling of transient processes in bipolar semiconductors},
journal = {Differencialʹnye uravneni\^a},
pages = {1262--1268},
year = {1987},
volume = {23},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_7_a16/}
}
TY - JOUR AU - A. D. Sadovnikov AU - A. V. Cherniaev TI - Comparison of difference schemes for the modeling of transient processes in bipolar semiconductors JO - Differencialʹnye uravneniâ PY - 1987 SP - 1262 EP - 1268 VL - 23 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_7_a16/ LA - ru ID - DE_1987_23_7_a16 ER -
%0 Journal Article %A A. D. Sadovnikov %A A. V. Cherniaev %T Comparison of difference schemes for the modeling of transient processes in bipolar semiconductors %J Differencialʹnye uravneniâ %D 1987 %P 1262-1268 %V 23 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1987_23_7_a16/ %G ru %F DE_1987_23_7_a16
A. D. Sadovnikov; A. V. Cherniaev. Comparison of difference schemes for the modeling of transient processes in bipolar semiconductors. Differencialʹnye uravneniâ, Tome 23 (1987) no. 7, pp. 1262-1268. http://geodesic.mathdoc.fr/item/DE_1987_23_7_a16/